# SDR B3OR20020018

- Difficulty date: August 7, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N7074G
- Make and model: Beech A200
- Aircraft serial: BC17
- Aircraft time: 11,232 hours, 11,224 cycles
- Engine: Pwa PT6A41
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rivet
- Part number: 10161000013
- Condition: Missing
- Location: Trim Tab
- Part time: 16 hours, 20 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRIM TAB WAS REPLACED DUE TO CORROSION, WHEN PART WAS INSTALLED IT WAS NOT NOTICED THAT THE RIVETS ALONG THE LEADING EDGE AND AROUND THE PITCH HORN WERE NOT INSTALLED.
